# SDR UALA2013032902035

- Difficulty date: March 28, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,493 hours, 23,309 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGES, RIGHT GENERATOR DRIVE LIGHT DID NOT ILLUMINATE WITH ENGINE SHUTDOWN.     OPERATED DISCONNECT PROCEDURE AND RECONNECTED GENERATOR SYSTEM, ALL BACK TO NORMAL.
